Please note that LibreCat no longer supports Internet Explorer versions 8 or 9 (or earlier).

We recommend upgrading to the latest Internet Explorer, Google Chrome, or Firefox.




65 Publications

2019 | Journal Article | IST-REx-ID: 6488   OA
Cipolloni, G., & Erdös, L. (2019). Fluctuations for differences of linear eigenvalue statistics for sample covariance matrices. Random Matrices: Theory and Application. https://doi.org/10.1142/S2010326320500069
View | DOI | Download (ext.) | arXiv
 
2019 | Thesis | IST-REx-ID: 6179
Schröder, D. J. (2019). From Dyson to Pearcey: Universal statistics in random matrix theory. IST Austria. https://doi.org/10.15479/AT:ISTA:th6179
View | Files available | DOI
 
2019 | Journal Article | IST-REx-ID: 6511   OA
Bao, Z., Erdös, L., & Schnelli, K. (2019). Local single ring theorem on optimal scale. Annals of Probability, 47(3), 1270–1334. https://doi.org/10.1214/18-AOP1284
View | DOI | Download (ext.) | arXiv
 
2019 | Journal Article | IST-REx-ID: 405   OA
Virosztek, D. (2019). Jointly convex quantum Jensen divergences. Linear Algebra and Its Applications, 576, 67–78. https://doi.org/10.1016/j.laa.2018.03.002
View | DOI | Download (ext.) | arXiv
 
2019 | Journal Article | IST-REx-ID: 6086   OA
Sadel, C., & Xu, D. (2019). Singular analytic linear cocycles with negative infinite Lyapunov exponents. Ergodic Theory and Dynamical Systems, 39(4), 1082–1098. https://doi.org/10.1017/etds.2017.52
View | DOI | Download (ext.) | arXiv
 
2019 | Journal Article | IST-REx-ID: 6240   OA
Alt, J., Erdös, L., Krüger, T. H., & Nemish, Y. (2019). Location of the spectrum of Kronecker random matrices. Annales de l’institut Henri Poincare, 55(2), 661–696. https://doi.org/10.1214/18-AIHP894
View | Files available | DOI | Download (ext.) | arXiv
 
2019 | Journal Article | IST-REx-ID: 6182   OA
Erdös, L., Krüger, T. H., & Schröder, D. J. (2019). Random matrices with slow correlation decay. Forum of Mathematics, Sigma, 7, e8. https://doi.org/10.1017/fms.2019.2
View | Files available | DOI | arXiv
 
2019 | Conference Paper | IST-REx-ID: 7035   OA
Geher, G. P., Titkos, T., & Virosztek, D. (2019). Dirac masses and isometric rigidity. In Kyoto RIMS Kôkyûroku (Vol. 2125, pp. 34–41). Kyoto, Japan: Research Institute for Mathematical Sciences, Kyoto University.
View | Download (ext.)
 
2019 | Journal Article | IST-REx-ID: 6843   OA
Gehér, G. P., Titkos, T., & Virosztek, D. (n.d.). On isometric embeddings of Wasserstein spaces – the discrete case. Journal of Mathematical Analysis and Applications, 480(2). https://doi.org/10.1016/j.jmaa.2019.123435
View | DOI | Download (ext.) | arXiv
 
2019 | Journal Article | IST-REx-ID: 72   OA
Ferrari, P., Ghosal, P., & Nejjar, P. (2019). Limit law of a second class particle in TASEP with non-random initial condition. Annales de l’institut Henri Poincare (B) Probability and Statistics, 55(3), 1203–1225. https://doi.org/10.1214/18-AIHP916
View | DOI | Download (ext.) | arXiv
 
2018 | Journal Article | IST-REx-ID: 181   OA
Erdös, L., Krüger, T. H., & Renfrew, D. T. (2018). Power law decay for systems of randomly coupled differential equations. SIAM Journal on Mathematical Analysis, 50(3), 3271–3290. https://doi.org/10.1137/17M1143125
View | DOI | Download (ext.) | arXiv
 
2018 | Journal Article | IST-REx-ID: 566   OA
Alt, J., Erdös, L., & Krüger, T. H. (2018). Local inhomogeneous circular law. Annals Applied Probability , 28(1), 148–203. https://doi.org/10.1214/17-AAP1302
View | Files available | DOI | Download (ext.) | arXiv
 
2018 | Preprint | IST-REx-ID: 6185   OA
Erdös, L., Krüger, T. H., & Schröder, D. J. (n.d.). Cusp universality for random matrices I: Local law and the complex hermitian case. ArXiv.
View | Files available | Download (ext.) | arXiv
 
2018 | Thesis | IST-REx-ID: 149
Alt, J. (2018). Dyson equation and eigenvalue statistics of random matrices. IST Austria. https://doi.org/10.15479/AT:ISTA:TH_1040
View | Files available | DOI
 
2018 | Preprint | IST-REx-ID: 6186   OA
Cipolloni, G., Erdös, L., Krüger, T. H., & Schröder, D. J. (n.d.). Cusp universality for random matrices II: The real symmetric case. ArXiv.
View | Files available | Download (ext.) | arXiv
 
2018 | Journal Article | IST-REx-ID: 284   OA
Virosztek, D. (2018). Maps on probability measures preserving certain distances - a survey and some new results. Acta Scientiarum Mathematicarum (Szeged), 84(1–2), 65–80. https://doi.org/10.14232/actasm-018-753-y
View | DOI | Download (ext.) | arXiv
 
2018 | Journal Article | IST-REx-ID: 556   OA
Betea, D., Bouttier, J., Nejjar, P., & Vuletic, M. (2018). The free boundary Schur process and applications. Annales Henri Poincare, 19(12), 3663–3742. https://doi.org/10.1007/s00023-018-0723-1
View | Files available | DOI
 
2018 | Journal Article | IST-REx-ID: 1012
Erdös, L., & Schröder, D. J. (2018). Fluctuations of rectangular young diagrams of interlacing wigner eigenvalues. International Mathematics Research Notices, 2018(10), 3255–3298. https://doi.org/10.1093/imrn/rnw330
View | Files available | DOI | Download (ext.) | arXiv
 
2018 | Journal Article | IST-REx-ID: 690   OA
Lee, J., & Schnelli, K. (2018). Local law and Tracy–Widom limit for sparse random matrices. Probability Theory and Related Fields, 171(1–2). https://doi.org/10.1007/s00440-017-0787-8
View | DOI | Download (ext.) | arXiv
 
2018 | Journal Article | IST-REx-ID: 70   OA
Nejjar, P. (2018). Transition to shocks in TASEP and decoupling of last passage times. Latin American Journal of Probability and Mathematical Statistics, 15(2), 1311–1334. https://doi.org/10.30757/ALEA.v15-49
View | Files available | DOI | arXiv
 

Search

Filter Publications

Display / Sort

Citation Style: APA

Export / Embed